# SDR UALA2013071104831

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 53,366 hours, 14,046 cycles
- Engine: Pwa PW4056
- System (JASC): 3400 · Navigation System
- Part: Eadi
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTS ACRID ODOR ON F/O SIDE OF COCKPIT, SUSPECT ODOR IS COMING FROM F/O EADI AS IT WAS JUST REPLACED.  AFTER ACFT ARRIVAL,  VERIFIED ODOR IN THE VICINITY OF F/O EADI.  REMOVED F/O EADI & CONFIRMED ODOR IS COMING FROM EADI ASSY.
